# SDR DALA2022061004103

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 91,260 hours, 42,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 668 ON EMERG LIGHTS CHECK FOUND LT OVERWING EMERG AND RT OVERWING EMERG EXIT 1 LIGHT OUT ON EA. SIDE. CORRECTIVE ACTION: RELAMPED LT OVERWING EMERG LITE AND REPLACED FUSE F4 ON M736, OPS CK OK. REF B757 AMM 33-51. (8599354)
